# SDR 9611291155

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 3 ENGINE REVERSER UNLOCK LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE NR 3 REVERSER AND FOUND IT TO BE NORMAL.  DURING REVERSER OPERATION WITH GROUND AIR, REVERSER DEPLOYED NORMALLY BUT WOULD NOT GO BEYOND REVERSE IDLE.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH REVERSER ON MEL 78-1A.
